# SDR 96ZZZX3407

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105B
- Make and model: Hughes 269C
- Aircraft serial: 411030
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 269A8327155
- Condition: Chafed
- Location: Oil Cooler
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

'THE INCIDENT OF HELICOPTER HAVING AN ENGINE FAILURE WAS CAUSED BY AN OIL LEAK FROM THE OIL LINE FROM THE ACCESSORY SECTION OF THE AFT OIL COOLER.  THE LINE CHAFED THROUGH ON AN ADJACENT LINE.'  SUBMITTER STATED THIS COULD HAVE BEEN PREVENTED BY BETTER SECURING OF THE OIL LINE WITH A CLAMP IN THIS AREA OF THE ACCESSORY SECTION.
